On entropy of patterns given by interval maps

Volume 162 / 1999

Jozef Bobok Fundamenta Mathematicae 162 (1999), 1-36 DOI: 10.4064/fm-162-1-1-36

Abstract

Defining the complexity of a green pattern exhibited by an interval map, we give the best bounds of the topological entropy of a pattern with a given complexity. Moreover, we show that the topological entropy attains its strict minimum on the set of patterns with fixed eccentricity m/n at a unimodal X-minimal case. Using a different method, the last result was independently proved in[11].

Authors

  • Jozef BobokKM FSv ČVUT, Thákurova 7, 166 29 Praha 6, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image